# SDR SWAA2018080724078

- Difficulty date: August 2, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 64,390 hours, 38,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT STOWBIN EMERGENCY EXIT LIGHT INOP BETWEEN ROW 9 TO ROW 12.  R&R BATTERY PACK IAW AMM.
